Article citationsMore>>

M. Zhao and L. M. Zhang, “Permanence and Chaos in a Host-Parasitoid Model with Prolonged Diapause for the Host,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 12, 2009, pp. 4197-4203.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.